Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 46, Number 3

All articles in this issue are freely accessible.

Central localizations of regular rings
E. P. Armendariz, Joe W. Fisher and Stuart A. Steinberg.
Proc. Amer. Math. Soc. 46 (1974), 315-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352164
Splitting groups by integers
W. Hamaker and S. Stein.
Proc. Amer. Math. Soc. 46 (1974), 322-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349874
Chain conditions on symmetric elements
Susan Montgomery.
Proc. Amer. Math. Soc. 46 (1974), 325-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349736
The heights of formal $A$-modules
William C. Waterhouse.
Proc. Amer. Math. Soc. 46 (1974), 332-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347837
The valuation structure of homomorphic images of Prüfer domains
Monte B. Boisen and Philip B. Sheldon.
Proc. Amer. Math. Soc. 46 (1974), 335-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404246
A note on the second smallest prime $k$th power nonresidue
Richard H. Hudson.
Proc. Amer. Math. Soc. 46 (1974), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364139
Polynomials over finite fields which commute with translations
Charles Wells.
Proc. Amer. Math. Soc. 46 (1974), 347-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347785
A characterization of noncommutative quaternion rings
Carl W. Kohls.
Proc. Amer. Math. Soc. 46 (1974), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349746
Matrix group monotonicity
Abraham Berman and Robert J. Plemmons.
Proc. Amer. Math. Soc. 46 (1974), 355-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352116
Linear superposition of smooth functions
Robert Kaufman.
Proc. Amer. Math. Soc. 46 (1974), 360-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352374
Convexity of vector-valued functions
Ih Ching Hsu and Robert G. Kuller.
Proc. Amer. Math. Soc. 46 (1974), 363-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423076
Some problems on $B$-completeness
T. K. Mukherjee.
Proc. Amer. Math. Soc. 46 (1974), 367-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367613
A characterization of hypoelliptic differential operators with variable coefficients
R. E. White.
Proc. Amer. Math. Soc. 46 (1974), 375-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358059
Borel structures and invariants for measurable transformations
Jacob Feldman.
Proc. Amer. Math. Soc. 46 (1974), 383-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355002
Pointwise in terms of weak convergence
J. R. Baxter.
Proc. Amer. Math. Soc. 46 (1974), 395-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380968
Regularity of generalized stochastic processes and their derivatives
Lewis Pakula.
Proc. Amer. Math. Soc. 46 (1974), 399-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350838
Triple points and singularities of projections of smoothly immersed surfaces
Thomas Banchoff.
Proc. Amer. Math. Soc. 46 (1974), 402-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377896
Triple points and surgery of immersed surfaces
Thomas F. Banchoff.
Proc. Amer. Math. Soc. 46 (1974), 407-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377897
A class of manifolds covered by Euclidean space
J. W. Maxwell.
Proc. Amer. Math. Soc. 46 (1974), 414-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348757
On the topology of the even-dimensional complex quadrics
Hon Fei Lai.
Proc. Amer. Math. Soc. 46 (1974), 419-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358846
$𝜖$-continuity and shape
James E. Felt.
Proc. Amer. Math. Soc. 46 (1974), 426-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362206
Free topological groups with no small subgroups
Sidney A. Morris and H. B. Thompson.
Proc. Amer. Math. Soc. 46 (1974), 431-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352318
Piercing points on a special arc
Harvey Rosen.
Proc. Amer. Math. Soc. 46 (1974), 438-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356025
On Dugundji’s notion of positive definiteness
Chi Song Wong.
Proc. Amer. Math. Soc. 46 (1974), 443-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0418076
Affine structures on three-step nilpotent Lie algebras
John Scheuneman.
Proc. Amer. Math. Soc. 46 (1974), 451-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412344
Erratum to: “$K$-theory of commutative regular rings” (Proc. Amer. Math. Soc. 39 (1973), 489–492)
Andy R. Magid.
Proc. Amer. Math. Soc. 46 (1974), 455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439833
Erratum to: “Categories of $H$-spaces “ (Proc. Amer. Math. Soc. 42 (1974), 290–294)
Pierre J. Malraison.
Proc. Amer. Math. Soc. 46 (1974), 456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346780